Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can excessive masturbation in a day cause kidney problems?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9930 Questions

default
Posted on Mon, 19 Oct 2015 in Men's Health
Question: Hi-

Can excessive mastrubution in a day may cause kidney problem ? Please advice.

doctor
Answered by Dr. P. T. Patil 53 minutes later
Brief Answer:
Masturbation can not cause any kidney damage.

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that you have been indulged in excessive masturbation and worried about the Kidney being damaged due to masturbation ..

First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body .All the problems that you are facing now are mind related and due to anxiety.

However excessive habitual masturbation done for many years may cause sexual problems like Erectile Dysfunction and Premature ejaculation in future .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 18 minutes later
Thanks for your response.

I was worried since I feel irritation like feeling during urination after an excessive masterbuting. It continued for 1 week. However it has gone now, since I stopped 1-2 week back. However since I was having a fear, so very much concerned about it. In a day sometimes I was doing 4-5 times masterbuting and feeling very tired at the end of the day.
doctor
Answered by Dr. P. T. Patil 7 minutes later
Brief Answer:
Restrict masturbating .

Detailed Answer:
Hello
Thanks for follow up.

Restrict masturbation to 2-3 times in a week .
It is for your benefit in long run.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Anxiety

doctor1 MD

hello, I was cleaning and working up a real sweat. I bent down to pick up something and when I stood up, my heart felt like it was flopping around. I got freaked out and my anxiety started to really act up. I went to sit down and had a drink of water, trying to cool down, and it started up again for a few seconds. That freaked me out and I had a full out anxiety attack, and started shaking and hyperventilation. Now im freaked out and keep pacing around, im not sure if its going to happen again. With my last pregnancy, i was on metoprolal(spelling) cuz i had heart palpitations frequently and I didnt want it to be anything serious. I had a ultrasound done on my heart in sept 2009, and my cardiologist said my heart structure was nice and strong. I am going through a lot of stress between work and home, and i am currently on .25mg of alprozalom 2 times daily to help with anxiety. But today really freaked me out!

doctor1 MD

What could make my heart feel like it's pounding hard in my chest? Blood pressure and heart rate are normal. I've had 2 stress echo tests a year apart and everything looked good on both. I am 51, female, in menopause, and was dealing with anxiety this past summer/fall.

doctor1 MD

My name is Jose I am 50 years old and have been a healthy person until now, last wednesday I was taken to the emergency room, I had a sudden rush or flash going to my left side of my body and felt like I was going to die, the paramedic stated that my blood pressure went up to 217, but it came down by It self,
They did lab work, an EKG a cat scam and everything was normal, my cholesterol was 210 and the DL 138, I have been having these flushes and my palpitations accelerated as is something is going to happen ever since that day. I went to see a doctor and was prescribed Medicine for Crestor 20 ml, medicine for anxiety an panic attacks, it's normal to keep having these symptoms, will they go away or could it be something else, also ever since that day I am afraid to be by myself, something that I never experience in my life. I need help please!

doctor1 MD

Ihave been taking Choletsoff for severllmonths and my cholestrol hads lowerd to normal howver i have becone very constipated o much so that it requires 2 or more days to pass my bowels even taking benefiber and reently I have found that magnicia does not help. Could this be the effects of the Cholestoff? Sterols?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?